# SDR FDEA201312092943

- Difficulty date: December 9, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT BS 1320 - 1540 LBL 45, SEAT TRACK NICKED, GOUGED & CORRODED.  BLENDED NICKS AND CORROSION ON SEAT TRACK LOCATED AT LBL 45 FROM STA 1320-1540 IAW-757-200 SRM-51-10-02 PG 16 FIG 1.  FOUND TO BE OUT OF LIMITS IAW-757-200-SRM-53-00-52 PG 102 FIG 101 DETAIL I, REPLACED SEAT TRACK PART NUMBER BAC1520-792A, INSTALLED SEAT TRACK IAW DWG 146N5130 AND SRM-51-40-02, CAT "A" MAJOR REPAIR.
